# SDR IXXA100023O

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,055 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: No Test
- Location: Mlg
- Part time: 101,087 hours, 33,055 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSP TEST FLIGHT, GEAR UPLATCH CHECK FAILED AFTER TAKEOFF, THE CREW CYCLED GEAR AND UPLATCH CHECK FAILED A SECOND TIME WITH GEAR RED LIGHT STAYED ON.  THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   MX PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST, AND FOUND NLG DOES NOT PERFORM UPLATCH PROCEDURE. MX ADJUSTED NOSE LANDING GEAR DOOR. OPS CHECK GOOD IAW MM 32-22-1, PAGE 501-504, 32-30-0. ACFT WAS RETURNED TO SERVICE.
